# SDR DL73K001278

- Difficulty date: July 7, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N305DL
- Make and model: Boeing 737232
- Aircraft serial: 23077
- Aircraft time: 47,556 hours, 38,207 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Attach Fitting
- Part number: 65475966
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE LEFT AND RIGHT FORWARD AND AFT CLEVIS LUGS.  THE DAMAGE WAS REMOVED BY INCREASING THE DIA OF THE BORES AND SPOTFACING SOME OF THE FACE OF THE NR 3 LUG.  THE DAMAGE WAS FOUND AT HMV AND REPAIRED BY ERA 334525-14.
